Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 313, NWS Dodge City, KS

October 13, 2007Finney County, Gray County, Hodgeman County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Oct 13, 2007, 10:45 PM CDT for Finney County, Gray County, Hodgeman County, Kansas. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 13, 2007, 10:45 PM CDT (03:45 UTC)
Expired
Oct 13, 2007, 11:15 PM CDT
In force
30 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon

Counties Finney County, KS, Gray County, KS, Hodgeman County, KS

The radar

The Dodge City radar (KDDC), 47 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 13, 10:58 PM CDTHAIL 0.881 W Kalvesta, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 13, 9:17 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.8 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2007-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1349 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2007-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 285 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1349 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
1653 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
285 m²/s²
0-3 km storm-relative helicity
496 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 140345
SVRDDC
KSC055-069-083-140415-
/O.NEW.KDDC.SV.W.0313.071014T0345Z-071014T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1045 PM CDT SAT OCT 13 2007

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN FINNEY COUNTY IN SOUTHWEST KANSAS.
  NORTHEASTERN GRAY COUNTY IN SOUTHWEST KANSAS.
  NORTHWESTERN HODGEMAN COUNTY IN SOUTHWEST KANSAS.

* UNTIL 1115 PM CDT

* AT 1041 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  SOUTH OF KALVESTA...AND MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  KALVESTA...
  RURAL RESIDENCES OF NORTHEASTERN FINNEY...NORTHEASTERN GRAY AND
  NORTHWESTERN HODGEMAN COUNTIES.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SUNDAY
MORNING FOR SOUTHWESTERN KANSAS.

LAT...LON 3824 10038 3825 9985 3793 10022 3793 10047
TIME...MOT...LOC 0345Z 217DEG 43KT 3802 10025

$$

BURKE
2 follow-up statements
000 
WWUS53 KDDC 140359
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1059 PM CDT SAT OCT 13 2007

KSC055-069-083-140415-
/O.CON.KDDC.SV.W.0313.000000T0000Z-071014T0415Z/
FINNEY KS-HODGEMAN KS-GRAY KS-
1059 PM CDT SAT OCT 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHEASTERN GRAY...NORTHWESTERN HODGEMAN AND NORTHEASTERN FINNEY
COUNTIES...

AT 1058 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 3 MILES NORTHEAST OF KALVESTA...MOVING
NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  KALVESTA...
  RURAL RESIDENCES OF NORTHEASTERN FINNEY...NORTHEASTERN GRAY AND
  NORTHWESTERN HODGEMAN COUNTIES.

AT 1058 PM CDT...A TRAINED SPOTTER REPORTED NICKEL SIZE HAIL 1 MILE
WEST OF KALVESTA.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SUNDAY
MORNING FOR SOUTHWESTERN KANSAS.

LAT...LON 3824 10038 3825 9985 3793 10022 3793 10047
TIME...MOT...LOC 0359Z 209DEG 31KT 3809 10024

$$

UMSCHEID
000 
WWUS53 KDDC 140410
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1110 PM CDT SAT OCT 13 2007

KSC055-069-083-140420-
/O.EXP.KDDC.SV.W.0313.000000T0000Z-071014T0415Z/
FINNEY KS-HODGEMAN KS-GRAY KS-
1110 PM CDT SAT OCT 13 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRAY...
NORTHWESTERN HODGEMAN AND NORTHEASTERN FINNEY COUNTIES EXPIRES AT
1115 PM CDT...

THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A THREAT TO
LIFE OR PROPERTY...HOWEVER GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL
WILL STILL BE POSSIBLE OVER NORTHEASTERN FINNEY...NORTHEASTERN GRAY
AND NORTHWESTERN HODGEMAN COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SUNDAY
MORNING FOR SOUTHWESTERN KANSAS.

LAT...LON 3824 10038 3825 9985 3793 10022 3793 10047
TIME...MOT...LOC 0410Z 209DEG 31KT 3817 10018

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 3:24 PM CDT, 7 hours 21 minutes earlier.

Area forecast discussion, Oct 13, 3:24 PM CDT, 7 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
324 PM CDT SAT OCT 13 2007

.DISCUSSION...

DAYS 1-2...

THUNDERSTORM CHANCES THIS EVENING AND TOMORROW WILL BE THE MAIN
FORECAST HEADACHE.

12Z UPPER AIR MAPS HAD THE UPPER TROUGH AXIS OUT OVER THE NV/UT
BORDER, AND WV LOOP SHOWS IT HAD MOVED SLIGHTLY EAST THROUGH EARLY
AFTERNOON. 250MB CHART HAS 90 TO 100 KT JET STREAK MOVING THROUGH
THE DESERT SOUTHWEST THROUGH THE PLAINS. MOISTURE AT 850MB AND THE
SFC IS DECENT, BUT THE REALLY RICH DEWPOINTS REMAIN OVER SOUTHERN
TX. A DRYLINE HAS BEGUN TO DEVELOP NEAR THE TX/OK/NM BORDER
REGION, WITH DEWPOINTS OVER SW KS STAYING IN THE 50S. SFC LOW
PRESSURE HAS BEEN DEEPENING NEAR KEHA, WITH AN OLD STATIONARY
FRONT/INVERTED TROUGH AXIS EXTENDING FROM THERE NORTHEASTWARD INTO
CENTRAL KANSAS.

THE UPPER TROUGH SHOULD MAKE ITS WAY INTO CO OVERNIGHT, WITH THE
SFC LOW MOVING VERY SLIGHTLY EAST AND THE FRONTAL BOUNDARY
EVENTUALLY LIFTING BACK NORTH TO A JOHNSON TO HILL CITY LINE
AROUND MIDNIGHT. SHORT FUSE COMPOSITE SHOWS THE POTENTIAL CAPE
FOR UP TO 1800 J/KG, BUT LOW LEVEL LAPSE RATES HAVE BEEN VERY
UNIMPRESSIVE. 700MB MAP HAD A TONGUE OF 12 TO 13 C TEMPS
EXTENDING FROM NM INTO SOUTHWEST KS AT 12Z, AND THIS HAS NOT
CHANGED MUCH. MODEL SOUNDINGS AND SPC MESOANALYSIS SHOW FAIRLY
STRONG CAP IN PLACE THROUGH EARLY EVENING, AND CIRRUS COVER HAS
NOT HELPED. THINK THAT CHANCES FOR SURFACE BASED CONVECTION ALONG
THE FRONT THIS EVENING ARE NOT THAT GREAT, AND LOWERED POPS IN OUR
SOUTHERN COUNTIES. THE JET STREAK SHOULD START MOVING INTO THE
PLAINS LATER TONIGHT, ALTHOUGH THE BEST LEFT EXIT DYNAMICS WILL BE
TOWARDS THE NORTHWEST. STILL, THERE SHOULD BE A DECENT AMOUNT OF
UVV WITH WEAK VORT MAXES COMING OUT. NAM MODEL SOUNDINGS ALSO SHOW
SOME GOOD ELEVATED CAPE NEAR SCOTT CITY AROUND 03Z. THINK THAT THE
BEST CHANCES FOR THUNDERSTORM ACTIVITY WILL BE IN OUR NORTHERN SIX
COUNTIES, SO CONTINUED THE 20 TO 30 POPS WE HAD GOING THERE.

THE UPPER TROUGH WILL START TO EJECT OUT INTO THE PLAINS TOMORROW,
WITH THE SFC TROUGH MOVING INTO CENTRAL KANSAS. A COLD FRONT
SHOULD FOLLOW THE TROUGH INTO OUR NORTHWESTERN CWA BY SUNDAY
AFTERNOON. MUCH WILL DEPEND ON HOW MUCH CLOUD COVER WE HAVE DURING
THE DAY TOMORROW, BUT BOTH THE NAM AND GFS HAVE DECENT 1500-2000
J/KG CAPE OVER OUR EASTERN COUNTIES AS THE SFC BOUNDARY
APPROACHES. 700MB TEMPS SHOULD BE MUCH COOLER BY THIS POINT, SO
THE CAP WILL BE LESS OF A PROBLEM. MADE A FEW MINOR COSMETIC TWEAKS
TO THE HIGH POPS WE HAD GOING IN OUR EAST, BUT KEPT THE FORECAST
FAIRLY SIMILAR. UPPER LEVEL WINDS WILL BE PRETTY STRONG, SO AGREE
WITH PREVIOUS SHIFTS ON SEVERE POTENTIAL.  MOST OF THE POST
FRONTAL, WRAP AROUND PRECIP WILL STAY TO OUR NORTH, SO KEPT POPS
IN THE NORTHWEST FAIRLY LOW AS THE SYSTEM EJECT OUT. A FEW SHOWERS
COULD STILL LINGER INTO MONDAY MORNING OVER THE FAR EAST, BUT
CLOUDS AND PRECIP SHOULD DIMINISH DURING THE DAY AS HIGH PRESSURE
BUILDS IN.

TONIGHTS LOWS SHOULD STAY FAIRLY MILD AS SOUTHERLY WINDS STAY UP
AND CLOUD COVER WILL CONTINUE OVER THE AREA. KEPT READINGS IN THE
UPPER 50S TO LOW 60S. TOMORROWS HIGHS WILL DEPEND ON WHERE
EXACTLY THE FRONT ENDS UP, BUT IT SHOULD START TO MOVE INTO OUR
NORTHWEST BY LATE AFTERNOON. LOWERED HIGHS A BIT IN THAT AREA, BUT
KEPT READINGS AROUND 80 IN THE SOUTHEAST AHEAD OF THE FRONT. DRIER
AND COOLER AIR WILL MOVE IN BEHIND THE FRONT SUNDAY NIGHT,
ALTHOUGH LINGERING CLOUDS IN THE EAST WILL PREVENT IT FROM GETTING
TOO COLD. LOWS SHOULD BOTTOM OUT IN THE 40S IN THE WEST AND LOWER
50S IN THE EAST. MONDAY SHOULD BE QUITE A BIT COOLER WITH 850MB
TEMPS IN THE SINGLE DIGITS. MADE ONLY MINOR TWEAKS TO THE 60S WE
HAD GOING.

DAYS 3-7...

UPPER LOW WILL BE PRESENT ACROSS THE CENTRAL PLAINS TO START THIS
PERIOD. SYSTEM IS EXPECTED TO GRADUALLY LIFT NORTHEAST AND OPEN BY
00Z WED. AT THE SURFACE, COLD FRONT WILL HAVE MOVED EAST OF FA
DURING THIS TIME. SHOWERS AND THUNDERSTORMS WILL BE EAST OF CWA WITH
HIGH PRESSURE BUILDING ACROSS WESTERN KS. CANADIAN/GFS/ECMWF ALL
HAVE SIMILAR SOLUTIONS WITH SYSTEM. PLAN ON ONLY MINOR TWEAKS TO
THIS FORECAST PERIOD. YET ANOTHER WAVE IS EXPECTED MOVE ACROSS THE
CENTRAL AND SOUTHERN PLAINS BY 00Z THU. ONCE AGAIN, SURFACE LOW WILL
DEVELOP ACROSS SOUTHWEST KANSAS. DISAGREEMENTS WITH STRENGTH AND
TIMING OF SYSTEM ARE PRESENT BETWEEN THE GFS/ECMWF AS THE GFS IS
WEAKER AND SLOWER. CANADIAN ENSEMBLE MEMBERS VARY IN SOLUTION AS
WELL. A FEW MEMBERS ARE LEANING TOWARD DEVELOPING THE SOUTHWEST KS
LOW WHILE THE MAJORITY OF MEMBERS HAVE LOW FURTHER NORTH. GIVEN SUCH
DISCREPANCIES, WILL NOT MAKE ANY MAJOR CHANGES AT THIS TIME.

CONTINUE TO SEE THE POTENTIALLY ACTIVE WEATHER PATTERN ACROSS THE
PLAINS THROUGH THE END OF THE WEEK AS SOUTHWEST FLOW REMAINS IN
PLACE. AGAIN, MODELS DIFFER ON TIMING AND STRENGTH OF UPPER SYSTEM
MOVING OUT INTO PLAINS. ECMWF MOVES S/WV ACROSS NE AND NORTHERN KS
AROUND 00Z SAT WHILE GFS IS MUCH KEEPER WITH TROUGH AND ASSOCIATED
WAVES. GFS DIGS UPPER TROUGH SOUTH INTO NORTHERN TX WITH STRONG S/WV
MOVING ACROSS SOUTHWEST KS. WILL HAVE TO MONITOR SYSTEM CLOSELY IN
THE COMING DAYS AS IMPACT OF TEMPERATURES COULD BE SUBSTANTIAL.

&&

.AVIATION...

FRONT AND ASSOCIATED LOW SITUATED ACROSS WESTERN KANSAS THIS
AFTERNOON. THIS IS BRINGING A VARIETY OF CEILINGS AND WINDS ACROSS
THE REGION. EXPECT TO SEE VFR CONDITIONS CONTINUE THROUGH EVENING AT
ALL SITES GIVEN CURRENT SATELLITE TRENDS. WILL HAVE TO KEEP AN EYE
ON CEILINGS AT SITES THOUGH. SURFACE LOW WILL LINGER ACROSS
SOUTHWEST KANSAS BEFORE SLOWLY MOVING NORTHEAST OVERNIGHT. SHOWERS
AND STORMS WILL BE POSSIBLE IN VICINITY OF THIS SYSTEM. DID INCLUDE
A VCTS AND CB GROUP AT SITES AFTER 02Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  65  78  48  63 /  10  30  30   0
GCK  59  73  44  62 /  20  20  20   0
EHA  57  74  44  63 /  10  10   0   0
LBL  59  76  45  64 /  10  20   0   0
HYS  63  76  50  60 /  30  60  60  20
P28  64  81  54  65 /  10  50  50  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN26/30/30
Hazardous weather outlook, Oct 13, 4:52 AM CDT, 17 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
452 AM CDT SAT OCT 13 2007

KSZ030-031-043>046-061>066-074>081-084>090-141000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
452 AM CDT SAT OCT 13 2007 /352 AM MDT SAT OCT 13 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS MAY DEVELOP AFTER 5 PM. ANY STORM THAT DEVELOPS
COULD CONTAIN HAIL AS LARGE AS QUARTERS. THE BEST CHANCE OF STORMS
WILL BE ALONG AND WEST OF A LINE FROM DODGE CITY TO HAYS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL DEVELOP AFTER 2 PM ALONG AND EAST OF A LINE FROM
DODGE CITY TO WAKEENEY. THESE STORMS COULD BE SEVERE WITH HAIL AS
LARGE AS QUARTERS AND WINDS UP TO 60 MPH.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS WILL PROBABLY NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

In the hours before

Local storm report, Oct 13, 8:58 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
858 PM CDT SAT OCT 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     HAIL             14 E HUGOTON            37.18N 101.09W
10/13/2007  E0.88 INCH       STEVENS            KS   TRAINED SPOTTER

&&

MSCOTT
Local storm report, Oct 13, 9:08 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
908 PM CDT SAT OCT 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     HAIL             4 SE PLAINS CITY        37.22N 100.54W
10/13/2007  E0.75 INCH       MEADE              KS   TRAINED SPOTTER

&&

MSCOTT
Local storm report, Oct 13, 9:25 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
925 PM CDT SAT OCT 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             5 S INGALLS             37.76N 100.45W
10/13/2007  E1.50 INCH       GRAY               KS   TRAINED SPOTTER

&&

MSCOTT
Local storm report, Oct 13, 9:51 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
951 PM CDT SAT OCT 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     HAIL             1 W KALVESTA            38.05N 100.30W
10/13/2007  E1.00 INCH       FINNEY             KS   TRAINED SPOTTER

&&

MSCOTT
Local storm report, Oct 13, 10:01 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1001 PM CDT SAT OCT 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             5 S INGALLS             37.76N 100.45W
10/13/2007  M2.50 INCH       GRAY               KS   TRAINED SPOTTER

&&

MSCOTT
Local storm report, Oct 13, 10:35 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1035 PM CDT SAT OCT 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             INGALLS                 37.83N 100.45W
10/13/2007  E0.88 INCH       GRAY               KS   TRAINED SPOTTER

&&

MSCOTT

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 8:46 PM CDTSevere Thunderstorm WarningDDCSeward, Stevens44 min
Oct 13, 8:57 PM CDTSevere Thunderstorm WarningDDCGray, Meade35 min
Oct 13, 9:15 PM CDTSevere Thunderstorm WarningDDCGray24 min
Oct 13, 9:35 PM CDTSevere Thunderstorm WarningDDCFord18 min
Oct 13, 9:41 PM CDTSevere Thunderstorm WarningDDCFinney, Hodgeman, Lane, Ness34 min
Oct 13, 10:10 PM CDTSevere Thunderstorm WarningDDCGray35 min
Oct 13, 10:14 PM CDTSevere Thunderstorm WarningDDCNess, Trego31 min
Oct 13, 10:42 PM CDTSevere Thunderstorm WarningDDCHodgeman, Pawnee33 min
Oct 13, 11:53 PM CDTSpecial Weather StatementDDCRush52 min
Oct 14, 3:35 PM CDTSevere Thunderstorm WarningDDCBarber10 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.